# SDR SWAA011316

- Difficulty date: May 2, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 9,579 hours, 5,963 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Part number: 6545166
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON,AD 11052-55 FOUND LT ELEVATOR TRIM TAB CONTROL ROD ENDS WORN. R&R TAB CONTROL ROD ENDS PER MM.
